# SDR HEEA078554

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,966 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 407362005105
- Part serial: 180
- Condition: Corroded
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CORROSION ON EXTERIOR OF BOOST PUMP SWITCH.
